Crossref journal-article
American Chemical Society (ACS)
Chemical Reviews (316)
Bibliography

Jenkins, H. D. B., & Marcus, Y. (1995). Viscosity B-Coefficients of Ions in Solution. Chemical Reviews, 95(8), 2695–2724.

Authors 2
  1. H. Donald B. Jenkins (first)
  2. Yizhak Marcus (additional)
References 0 Referenced 623

None

Dates
Type When
Created 20 years, 5 months ago (March 8, 2005, 12:31 a.m.)
Deposited 2 years, 5 months ago (March 21, 2023, 1:37 a.m.)
Indexed 1 day, 12 hours ago (Aug. 27, 2025, 12:33 p.m.)
Issued 29 years, 8 months ago (Dec. 1, 1995)
Published 29 years, 8 months ago (Dec. 1, 1995)
Published Online 23 years, 3 months ago (May 1, 2002)
Published Print 29 years, 8 months ago (Dec. 1, 1995)
Funders 0

None

@article{Jenkins_1995, title={Viscosity B-Coefficients of Ions in Solution}, volume={95}, ISSN={1520-6890}, url={http://dx.doi.org/10.1021/cr00040a004}, DOI={10.1021/cr00040a004}, number={8}, journal={Chemical Reviews}, publisher={American Chemical Society (ACS)}, author={Jenkins, H. Donald B. and Marcus, Yizhak}, year={1995}, month=dec, pages={2695–2724} }